zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global exponential stability of impulsive differential equations with any time delays. (English) Zbl 1210.34105
Authors’ abstract: The main objective of this letter is to further investigate the global exponential stability of a class of general impulsive retarded functional differential equations. Several new criteria on global exponential stability are analytically established based on Lyapunov function methods combined with Razumikhin techniques. The obtained results extend and generalize some results existing in the literature. An example, along with computer simulations, is included to illustrate the results.

34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
Full Text: DOI
[1] Wang, Q.; Liu, X. Z.: Impulsive stabilization of delay differential systems via the Lyapunov-razumikhin method, Appl. math. Lett. 20, No. 8, 839-845 (2007) · Zbl 1159.34347 · doi:10.1016/j.aml.2006.08.016
[2] Liu, X. Z.; Wang, Q.: The method of Lyapunov functionals and exponential stability of impulsive systems with time delay, Nonlinear anal. 66, No. 7, 1465-1484 (2007) · Zbl 1123.34065 · doi:10.1016/j.na.2006.02.004
[3] Liu, X. Z.; Shen, X. M.; Zhang, Y.; Wang, Q.: Stability criteria for impulsive systems with time delay and unstable system matrices, IEEE trans. Circuits syst I 54, No. 10, 2288-2298 (2007)
[4] Anokhin, A.; Berezansky, L.; Braverman, E.: Exponential stability of linear delay delay impulsive differential equations, J. math. Anal. appl. 193, 923-941 (1995) · Zbl 0837.34076 · doi:10.1006/jmaa.1995.1275
[5] Berezansky, L.; Idels, L.: Exponential stability of some scalar impulsive delay differential equation, Comput. math. Appl. 2, 301-309 (1998) · Zbl 0901.34068
[6] Wu, S. J.; Han, D.: Exponential stability of functional differential systems with impulsive effect on random moments, Comput. math. Appl. 50, 321-328 (2005) · Zbl 1096.34060 · doi:10.1016/j.camwa.2003.05.017
[7] Yan, J. R.; Shen, J. H.: Impulsive stabilization of functional differential equations by Lyapunov-razumikhin functions, Nonlinear anal. 37, No. 2, 245-255 (1999) · Zbl 0951.34049 · doi:10.1016/S0362-546X(98)00045-5
[8] Luo, Z. G.; Shen, J. H.: Stability of impulsive functional differential equations via the Liapunov functional, Appl. math. Lett. 22, 163-169 (2009)
[9] Yang, Z. C.; Xu, D. Y.: Stability analysis of delay neural networks with impulsive effects, IEEE trans. Circuits syst. II 52, 517-521 (2005)
[10] Zhou, J.; Xiang, L.; Liu, Z. R.: Synchronization in complex delayed dynamical networks with impulsive effects, Physics A 384, 684-692 (2007)
[11] Wu, Q. J.; Xiang, L.; Zhou, J.: Average consensus in delayed networks of dynamic agents with impulsive effects, Lecture notes in ICST, 1124-1138 (2009)
[12] Ballinger, G.; Liu, X. Z.: Existence and uniqueness results for impulsive delay differential equations, Dyn. contin. Discrete impuls. Syst. 5, 579-591 (1999) · Zbl 0955.34068